@article{article_434525, title={On Andersson’s inequality for yyperbolically convex functions}, journal={Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics}, volume={68}, pages={528–537}, year={2019}, DOI={10.31801/cfsuasmas.434525}, author={Faried, Nashat and Ali, Mohamed S. S. and Yehia, Zeinab M.}, keywords={Generalized convex functions,hyperbolically convex functions,supporting functions,integral inequalities}, abstract={In this paper, we use Andersson’s Inequality for ordinary convex functions to prove a similar inequalities concerning hyperbolically convex functions.}, number={1}, publisher={Ankara University}